MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RAD-G; OXIMETER

MASIMO - 15750 ALTON PKWY RAD-G; OXIMETER
Model Number 9849
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Masimo has reached out to the customer to request the return of the device.The product has not been returned to masimo to allow an analysis to be performed. if the product is returned for evaluation or new information is obtained, a follow up report will be submitted.Masimo initiated a recall for this issue and notified us fda on 2/15/2024.The recall number is z-1538-2024.Health effect impact code: no adverse event, no patient impact.
 
Event or Problem Description
The customer reported the rad-g turns off by itself.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Other text: the returned rad-g was evaluated.The device was able to power on via battery and ac power, however, the power button was being activated even when not physically pressed.Shorting inside the on/off power button was creating an electrical short across the button which resulted in the power button issue.Health effect impact code: no adverse event, no patient impact.
 
Event or Problem Description

Brand Name
RAD-G
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key22138036
Report Number3019388613-2025-00029
Device Sequence Number15292639
Product Code DQA
UDI-Device Identifier00843997000666
UDI-Public(01)00843997000666(11)220726
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K213676
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9849
Device Catalogue Number9849
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1538-2024
Patient Sequence Number1
Patient SexUnknown